# SDR IXXA0000032

- Difficulty date: September 13, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45998
- Aircraft time: 82,384 hours, 32,809 cycles
- Engine: Cfmint CFM563C1
- Engine time: 34,394 hours, 14,808 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: N557830
- Condition: Contaminated
- Location: Nr 1 Engine
- Part time: 82,384 hours, 32,809 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM TOL TO DFW, THE NUMBER ONE ENGINE EXPERIENCED A ROLL BACK AT THE TOP OF DESCENT.  NO THROTTLE RESPONCE WAS MOMENTARILY NOTED THEN ALL ENGINE PARAMETERS RETURNED TO NORMAL.  THE FLIGHT CONTINUED TO DFW FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE ENGINE IN ACCORDANCE WITH THE THE CFMI MAINTENANCE MANUAL WHICH REVEALED CONTAMINATION IN THE MAIN FUEL FILTER.  MAINTENANCE REPLACED THE FILTER, PERFORMED A MAXIMUM POWER ASSURANCE CHECK IN ACCORDANCE WITH THE COMPANY JRH BOOK WITH NO DISCREPANCIES NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
